# SDR UPS204184

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 743-745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON UPPER SURFACE OF LOWER FUEL CELL SKIN STA 743 TO 745 LBL 19 TO 45 WL 169.  MAINTENANCE REPAIRED IAW SRM 57-30-1 AND EO 727-53-1649.
